MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SIMPLICITY PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SIMPLICITY PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Facility name, address line 1, phone, city, state, postal code: unknown, information not provided.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a dcb00 model intraocular lens (iol) was defective.There was patient contact with the product.Additional information was received stating that the lens was partially delivered into the patient eye and was then removed.Medical/surgical interventions such as vitrectomy, incision enlargement and sutures were performed.The back-up lens used with a different model and different diopter lens (ar40e 15.5d).The patient was doing good at the time of discharge.Suspect product will not be returned.No further information provided.
 
Additional Manufacturer Narrative
Additional information from follow-up response states that the complaint information was received to j&j sales representative on 10/13/2020.Hence, the correct date received by manufacturer (mm/dd/yyyy) is 10/13/2020 not 10/14/2020 as reported in the initial mdr report section g4.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10826502
Report Number2648035-2020-00845
Device Sequence Number14193160
Product Code HQL
UDI-Device Identifier05050474636002
UDI-Public(01)05050474636002(17)221126
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model NumberDCB00
Device Catalogue NumberDCB0000160
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;